It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Miscarriage & Still Birth Message Board


Miscarriage & Still Birth Board Index


Hi MeJane, I had the Metho shot on 12/29/01 for my ectopic. By that point I had been bleeding for 2.5 weeks (started 2 days after my + hpt), and had some cramping and clots even so thought I'd had a m/c, but then ended up in the ER with severe one-sided pain. My dr. too had told me to expect some bad pain after the metho shot, and gave me a prescription for Tylenol 3. But I never needed it, regular over-the-counter pain meds were enough. My cramping was no worse than some bad menstrual cramps. I did go thru more bleeding with clots for about 2 weeks after the shot.

It's hard to say how you'll react to the metho. Hopefully you'll have little/no side effects like me, but some women do get upset stomache, fatigue, and severe pain from it. It's important to remember that if at *any* time you pain you feel is too severe, or bleeding you feel is too severe (like soaking a pad in an hour) then get to the ER right away.

I do want to caution you about the hcg levels, it's common on the first check after the shot that your levels will actually rise a little instead of go down. Mine did. But by my next check 2 days later my #s had dropped. It took about 3 weeks for my #s to go from 600 to 0.

If you have any more questions, I'd be happy to try to help answer.





All times are GMT -7. The time now is 07:06 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!